Skip to Content

Why do I feel like I'm losing grip of myself?

Responses (1)

beachgirl21 20 Aug 2016

Are you on any kind of medication, or seeing a counselor/therapist? There are many different reasons you could be feeling this way, and many possible solutions. Feel free to add me on here and send a private message if you need anyone to talk to.

Stephen Treloar 21 Aug 2016

A tiny word of warning, the admins don't like personal questions being for used personal chat as each question asked and answered automatically gets 5 points. The rules is in place to prevent artificial reputation boosting (a number of members go out of their way to get 5 points by posting a new answer when a 1 point comment after someone would do just as well, if not better.)

PS. don't let yourself get bullied by more senior members; seniority does not always equate to wisdom or knowledge.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Tramadol addiction - help I dont know what to do?

Posted 11 Jul 2011 2 answers

Alprazolam for anxiety physiological effects?

Posted 11 Oct 2011 2 answers

What to do for anxiety?

Posted 9 Aug 2013 2 answers

Lexapro - should I switch Mmds?

Posted 18 Sep 2016 2 answers

Lexapro 10MG for 3 months?

Posted 16 days ago 1 answer